# SDR DL767992718

- Difficulty date: December 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108DL
- Make and model: Boeing 767232
- Aircraft serial: 22220
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER, FOUND NR 1 SQUIB TEST INOP.  LEFT OVERWING       ESCAPE SLIDE.  REPLACED BATTERY AND BATTERY PACK, OPERATION NOW NORMAL.
